# SDR AALA202003169019

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,934 hours, 27,357 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 98091498
- Condition: Faulty
- Location: Epr System
- Part time: 91,218 hours, 31,651 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRFT IN BASE VISIT: DURING CLIMB TO FL380 WITH THROTTLES MATCHED L CRD EPR 1.77 R EPR 1.71 WHEN EPR MATCHED THROTTLES SPLIT 3 KNOBS L DUCT PRESS 49, R DUCT PRESS 36. REPLACED NO.1 ENG EPR TRANSMITTER IAW AMM 77-11-01-004-001 R00.
